Open Access
Volume 26, 2020
Article Number 84
Number of page(s) 24
Published online 27 October 2020
  1. G. Allaire, E. Cancès and J.-L. Vié, Second-order shape derivatives along normal trajectories, governed by Hamilton-Jacobi equations. Struct. Multidiscip. Optim. 54 (2016) 1245–1266. [CrossRef] [Google Scholar]
  2. G. Allaire, F. Jouve and A.-M. Toader, Structural optimization using sensitivity analysis and a level-set method. J. Comput. Phys. 194 (2004) 363–393. [Google Scholar]
  3. H.W. Alt and L.A. Caffarelli, Existence and regularity for a minimum problem with free boundary. J. Reine Angew. Math. 325 (1981) 105–144. [Google Scholar]
  4. A. Araujo and E. Giné, The central limit theorem for real and Banach valued random variables. Wiley Series in Probability and Mathematical Statistics. John Wiley & Sons, New York-Chichester-Brisbane (1980). [Google Scholar]
  5. A. Beurling, On free boundary problems for the laplace equation. Sem. on Analytic Functions. Inst. for Advanced Study Princeton (1957) 248–263. [Google Scholar]
  6. P. Billingsley, Convergence of probability Measures. Wiley, New York (1968). [Google Scholar]
  7. J. Bolte, A. Daniilidis, O. Ley and L. Mazet, Characterizations of Åojasiewicz inequalities: Subgradient flows, Talweg, convexity. Trans. Am. Math. Soc. 362 (2009) 12. [Google Scholar]
  8. P. Cardaliaguet and O. Ley, Some flows in shape optimization. Arch. Ration. Mech. Anal. 183 (2007) 21–58. [Google Scholar]
  9. P. Cardaliaguet and O. Ley, On the energy of a flow arising in shape optimization. Interfaces Free Bound. 10 (2008) 223–243. [CrossRef] [Google Scholar]
  10. G. Da Prato and J. Zabczyk, Ergodicity for infinite-dimensional systems. In Vol. 229 of London Mathematical Society Lecture Note Series. Cambridge University Press, Cambridge (1996). [Google Scholar]
  11. M. Dambrine, H. Harbrecht, M.D. Peters and B. Puig, On Bernoulli’s free boundary problem with a random boundary. Int. J. Uncertain. Quantif . 7 (2017) 335–353. [Google Scholar]
  12. M.C. Delfour and J.-P. Zolésio, Shapes and geometries. Metrics, analysis, differential calculus, and optimization. In Vol. 22 of Advances in Design and Control. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, second edition 2011. [Google Scholar]
  13. M. Flucher and M. Rumpf, Bernoulli’s free-boundary problem, qualitative theory and numerical approximation. J. Reine Angew. Math. 486 (1997) 165–204. [Google Scholar]
  14. M. Hayouni, A. Henrot and N. Samouh, On the Bernoulli free boundary problem and related shape optimization problems. Interfaces Free Bound. 3 (2001) 1–13. [CrossRef] [Google Scholar]
  15. A. Henrot and M. Pierre, Shape variation and optimization, A geometrical analysis, English version of the French publication [MR2512810] with additions and updates. In Vol. 28 of EMS Tracts in Mathematics. European Mathematical Society (EMS), Zürich (2018). [Google Scholar]
  16. A. Henrot and H. Shahgholian, Convexity of free boundaries with Bernoulli type boundary condition. Nonlinear Anal. 28 (1997) 815–823. [CrossRef] [Google Scholar]
  17. H. Jankowski and L. Stanberry, Expectations of random sets and their boundaries using oriented distance functions. J. Math. Imaging Vision 36 (2010) 291–303. [CrossRef] [Google Scholar]
  18. H. Jankowski and L. Stanberry, Confidence regions for means of random sets using oriented distance functions. Scand. J. Stat. 39 (2012) 340–357. [CrossRef] [Google Scholar]
  19. D.G. Kendall, Foundations of a theory of random sets. Wiley, London (1974) 322–376. [Google Scholar]
  20. H. Kunita, Stochastic flows and stochastic differential equations. In Vol. 24 of Cambridge Studies in Advanced Mathematics. Cambridge University Press, Cambridge (1990). [Google Scholar]
  21. G. Matheron, Ensembles fermés aléatoires, ensembles semi-Markoviens et polyèdres poissoniens. Adv. Appl. Probab. 4 (1972) 508–541. [Google Scholar]
  22. G. Matheron, Random sets and integral geometry. With a foreword by Geoffrey S. Watson, Wiley Series in Probability and Mathematical Statistics. John Wiley & Sons, New York-London-Sydney (1975). [Google Scholar]
  23. S. Osher and J.A. Sethian, Fronts propagating with curvature-dependent speed: algorithms based on Hamilton-Jacobi formulations. J. Comput. Phys. 79 (1988) 12–49. [Google Scholar]
  24. D. Tepper, Free boundary problem. SIAM J. Math. Anal. 5 (1974) 841–846. [CrossRef] [Google Scholar]
  25. D. Tepper, On a free boundary problem, the Starlike case. SIAM J. Math. Anal. 6 (1975) 503–505. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.